NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I saw my last period since March 24, up till today I not seen it again, I went for blood pregnancy test at week and the result was negative. what could be the cause of this?"

Tags:
    User Avatar
    A 35 years year old male asked:
    3 months ago
    I saw my last period since March 24, up till today I not seen it again, I went for blood pregnancy test at week and the result was negative. what could be the cause of this?
    Dr. Ogechi M answered:
    3 months ago
    Good evening. Sorry about that. How old are you? Your profile says you are male. We're you sick or dehydrated in the recent past? Are you on any hormonal contraceptives? Was the pregnancy test done at a lab? Awaiting your response. Thanks
    Doctors avatar
    User Avatar
    A 35 years year old male asked:
    3 months ago
    I'm actually using my husband phone. I have never been sick all this while, I'm currently taking primolut N. I married last early year.
    Dr. Ogechi M answered:
    3 months ago
    Ok. What are you taking the primolut N for? It's likely the cause of your amenorrhea because it's used to manage menstrual irregularities and vaginal bleeding
    Doctors avatar
    User Avatar
    A 35 years year old male asked:
    3 months ago
    A doctor prescribed it for me, I have been having mensural irregularities and prolong vagina bleeding since last year.
    Dr. Ogechi M answered:
    3 months ago
    Ok. The primolut N is the cause of the amenorrhea. For how long have you been taking the drug? I would advise you to return to your doctor with the complaint. It's only supposed to taken for a short period until your bleeding stops. For now, please stop the drug
    Doctors avatar
    User Avatar
    A 35 years year old male asked:
    3 months ago
    initially it was prescribed when I was bleeding to take it for 30 days, the bleeding actually stopped but as I was expecting my period the next month and it didn't come I went back to complain and I was asked to take it again for 10 days. Dr. what is really wrong with me and the way out?
    Dr. Ogechi M answered:
    3 months ago
    What you are experiencing is due to the effects of the drug. This is why I suggest you stop it so your hormones can normalize and you can get your menstrual period
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app